# SDR 9504352252

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH UPON LANDING GEAR EXTENSION, ALL GEAR UNSAFE (RED), SAFE (GREEN), AND TAILSKID INDICATIONS REMAINED ILLUMINATED.  RECYCLED GEAR WITH PROPER INDICATIONS.  MAINTENANCE FOUND THE LANDING GEAR HANDLE DOWN SWITCH STICKING.  LUBRICATED SWITCH.  OPERATIONAL CHECK NORMAL.
